BibTeX record journals/dcg/IosevichKRT06

download as .bib file

@article{DBLP:journals/dcg/IosevichKRT06,
  author    = {Alex Iosevich and
               Sergei V. Konyagin and
               Michael Rudnev and
               V. Ten},
  title     = {Combinatorial Complexity of Convex Sequences},
  journal   = {Discret. Comput. Geom.},
  volume    = {35},
  number    = {1},
  pages     = {143--158},
  year      = {2006},
  url       = {https://doi.org/10.1007/s00454-005-1194-y},
  doi       = {10.1007/s00454-005-1194-y},
  timestamp = {Mon, 26 Oct 2020 08:53:06 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/IosevichKRT06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics